# SDR IXXA05SMN321S

- Difficulty date: December 29, 2005
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MAIN CARGO COMPT FITTING CRACKED 3, AT STA 1530.000, L-26R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING WITH HI-LOKS IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
